# SDR FDEA201312052930

- Difficulty date: December 5, 2013
- Submitted: December 10, 2013
- Operation: Air carrier
- Aircraft: N571FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 47830
- Aircraft time: 81,185 hours, 27,294 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Part number: BXS700720
- Condition: Chafed
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

UPON FLAP RETRACTION FROM 5 DEG TO UP AFTER T/O WARNING AURAL, FLAPS, SOUNDED CONTINUOUSLY UNTIL FLAPS SELECTED TO PREVIOUS POS.  WHEN GEAR WAS RAISED, HAD BRAKING ACTION SCALE APPEARED.  RAN QRH ABNORMAL NON-ALERT, GND SENSING FAILURE, CHECKLIST.  WHILE LT & RT GND SENSOR CB'S PULLED, AIRCRAFT APPEARED TO SENSE AIR MODE. PRIOR TO CB'S PULLED AUTOPILOT DID ENGAGE.  FCP FUNCTIONS WORKED, PRESS CONTROLLER WORKED.  SHORT TO GND ON WIRE SEGMENT B102-4980-20, WIRE SHORTED BEHIND EQUIP PANEL.  REPAIRED WIRE B102-4980-20 IAW STD WIRING PRACTICES MANUAL.  WHEN ATTEMPTING TO OPERATIONS CHECK GND SENSE RELAYS, LT GND SENSE CB POPPING.  LT GND SENSING 12 RELAY R2-5897 INTERNALLY SHORTED, CAUSING CB B1-91 LT GND SENSING TO POP & KEEP IT FROM  RESETTING.  R & R R2-5897, LT & RT GND SENSING, NOW TESTED GOOD.
